# SDR CA150807005

- Difficulty date: July 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 48,367 hours
- Engine: Ge CFM567B24
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW OBSERVED THE NR 2 FUEL TANK INDICATION FLUCTUATING, THE CREW SUSPECTED A POSSIBLE FUEL LEAK AND DIVERTED.  MAINTENANCE REPLACED A FAULTED FUEL INDICATING COMPENSATOR AND THE ACFT WAS RETURNED TO SERVICE.  THE DEFECT RE-OCCURRED 1 WEEK LATER AND TROUBLESHOOTING FOUND HIGH IMPEDANCE LINE FROM THE FQPU TO CONNECTOR, D11314. PIN 1 WAS FOUND SHORTED CENTER CONDUCTOR TO INNER SHIELD. REPLACEMENT IS SCHEDULED.
